MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI 4 HOLE SHELL 54MM F; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. G7 OSSEOTI 4 HOLE SHELL 54MM F; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: 010000858 g7 neutral e1 liner 36mm f 7665674, 010000858 g7 neutral e1 liner 36mm f 7619683, 010000864 g7 neutral e1 liner 40mm f 6678498.G2: foreign: australia.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported during an initial hip arthroplasty, the g7 neutral poly liner would not seat properly within g7 oseoti limited hole shell.The shell had two screws insitu and surgeon tried to seat a 36 neutral poly liner using standard procedure with the straight liner impactor.The surgeon also tried utilizing the smaller impactor sizes to provide more room for the plastic locking ring to engage and it would not seat.The surgeon proceeded to attempt with two more poly liner options, including another 36mm neutral and then a 40mm neutral poly liner.Surgeon determined a fault in the shells locking ring mechanism and proceeded with dual mobility, which then seated instantly.Three liners were discarded in the process.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: d4, g3, g6, h2, h3, h4, h6, h10 visual examination of the returned products identified that all three liner devices have damage to the scallops.Liner 6678498 has damage to the locking feature of the device.Liner 7665674 has circular indentations to the od of the device.Liner 7619683 has damage to the scallop.The height, diameter, and scallop diameter were checked per the prints with all measurements found within specifications.The shell was not returned for evaluation therefore further visual and dimensional analysis could not be performed.Liners & shell: review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.Unable to confirm complaint.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
G7 OSSEOTI 4 HOLE SHELL 54MM F
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20560318
Report Number0001825034-2024-02545
Device Sequence Number19602296
Product Code LPH
UDI-Device Identifier00887868355899
UDI-Public(01)00887868355899(17)340328(10)66506139
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number110010245
Device Lot Number66506139
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Patient Age80 YR
Patient SexFemale
Patient Weight82 KG